On the eigenvalue asymptotics of certain Schrödinger operators

Tom 105 / 1993

Wiesław Cupała Studia Mathematica 105 (1993), 101-104 DOI: 10.4064/sm-105-1-101-104

Streszczenie

Subelliptic estimates on nilpotent Lie groups and the Cwikel-Lieb-Rosenblum inequality are used to estimate the number of eigenvalues for Schrödinger operators with polynomial potentials.

Autorzy

  • Wiesław Cupała

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek